# SDR FDEA2019062751406

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 40,951 hours, 22,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: FX53101512
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME 58, Y1470 ROLLER TRAY SUPPORT WAS CORRODED.  REMOVED THE CORROSION,  MATERIAL REMOVED WAS OVER 50% OUT OF LIMITS IAW SRM 51-22-00,   REPAIRED IAW SRM 53-10-15, FIG 207.    MAJOR REPAIR.
